Alert archive / New Mexico / High Wind Warnings in 2009
High Wind Warning 14, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Oct 27, 2009, 11:27 PM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2009, 11:27 PM MDT (05:27 UTC)
- Expired
- Oct 28, 2009, 3:00 PM MDT
- In force
- 16 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 280527 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1127 PM MDT TUE OCT 27 2009 .A STRONG UPPER LEVEL STORM SYSTEM MOVING EAST FROM ARIZONA WILL GENERATE STRONG AND GUSTY SOUTHWEST WINDS FOR MUCH OF SOUTH CENTRAL NEW MEXICO THROUGH WEDNESDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED ACROSS THE CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS...WHERE GUSTS WILL NEAR 65 MPH. NMZ526-539-540-281100- /O.UPG.KABQ.WI.Y.0038.000000T0000Z-091028T2100Z/ /O.NEW.KABQ.HW.W.0014.091028T0527Z-091028T2100Z/ SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- INCLUDING THE CITIES OF...RUIDOSO...PICACHO...ELK 1127 PM MDT TUE OCT 27 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM MDT WEDNESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 65 MPH WILL CONTINUE ACROSS THE CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTY THROUGH WEDNESDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED TO OCCUR THROUGH 9 AM WEDNESDAY AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. AREAS OF BLOWING DUST ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ524-525-281100- /O.CON.KABQ.WI.Y.0038.000000T0000Z-091028T2100Z/ SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- INCLUDING THE CITIES OF...GRAN QUIVIRA...CARRIZOZO 1127 PM MDT TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MDT WEDNESDAY. GUSTY SOUTHWEST WINDS WILL PERSIST THROUGH TONIGHT AND MOST OF THE DAY WEDNESDAY ACROSS THE SOUTH CENTRAL HIGHLANDS AND SOUTH CENTRAL MOUNTAINS. WIND SPEEDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED. THE STRONGEST WINDS ARE EXPECTED BETWEEN THROUGH 8 AM AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. AREAS OF BLOWING DUST ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
2 follow-up statements
000 WWUS75 KABQ 281042 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 442 AM MDT WED OCT 28 2009 .A POWERFUL STORM SYSTEM WILL TRACK ACROSS CENTRAL AND NORTHERN NEW MEXICO TODAY AND TONIGHT. THE STORM WILL GENERATE A TIGHT SURFACE PRESSURE GRADIENT LEADING TO STRONG SOUTHWEST WINDS. THE STRONGEST WINDS ARE EXPECTED ACROSS THE CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS WHERE SUSTAINED WINDS WILL LIKELY EXCEED 40 MPH WITH FREQUENT GUSTS OF 60 TO 70 MPH. NMZ526-539-540-282100- /O.CON.KABQ.HW.W.0014.000000T0000Z-091028T2100Z/ SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- INCLUDING THE CITIES OF...RUIDOSO...PICACHO...ELK 442 AM MDT WED OCT 28 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS OF 60 TO 70 MPH ARE EXPECTED THIS MORNING AND AFTERNOON ACROSS THE CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES. THE STRONGEST WINDS ARE EXPECTED TO OCCUR THROUGH MID MORNING AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. AREAS OF BLOWING DUST ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ524-525-282100- /O.CON.KABQ.WI.Y.0038.000000T0000Z-091028T2100Z/ SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- INCLUDING THE CITIES OF...GRAN QUIVIRA...CARRIZOZO 442 AM MDT WED OCT 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. GUSTY SOUTHWEST WINDS ARE EXPECTED TODAY ACROSS THE SOUTH CENTRAL HIGHLANDS AND SOUTH CENTRAL MOUNTAINS. WIND SPEEDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED. THE STRONGEST WINDS ARE EXPECTED THIS MORNING AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. AREAS OF BLOWING DUST ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
000 WWUS75 KABQ 282125 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 PM MDT WED OCT 28 2009 ...FREEZE WARNINGS FOR PARTS OF SOUTH CENTRAL...EAST CENTRAL AND SOUTHEAST NEW MEXICO LATE TONIGHT INTO THURSDAY MORNING... NMZ539-291500- /O.EXP.KABQ.HW.W.0014.000000T0000Z-091028T2100Z/ /O.NEW.KABQ.HZ.W.0004.091029T0700Z-091029T1500Z/ EASTERN LINCOLN COUNTY- INCLUDING THE CITY OF...PICACHO 325 PM MDT WED OCT 28 2009 ...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MDT THURSDAY... ...HIGH WIND WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MDT THURSDAY. LOW TEMPERATURES ARE EXPECTED TO RANGE FROM 25 TO 30 DEGREES ACROSS EASTERN LINCOLN COUNTY BY EARLY THURSDAY MORNING. THE HIGH WIND WARNING FROM EARLIER WEDNESDAY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HARD FREEZE WARNING MEANS SEVERAL HOURS OF FREEZING TEMPERATURES AND LOW TEMPERATURES 28 DEGREES OR COLDER ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ540-291500- /O.EXP.KABQ.HW.W.0014.000000T0000Z-091028T2100Z/ /O.NEW.KABQ.FZ.W.0006.091029T0700Z-091029T1500Z/ SOUTHWEST CHAVES COUNTY- INCLUDING THE CITY OF...ELK 325 PM MDT WED OCT 28 2009 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MDT THURSDAY... ...HIGH WIND WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MDT THURSDAY. THE HIGH WIND WARNING FROM EARLIER WEDNESDAY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ526-282230- /O.EXP.KABQ.HW.W.0014.000000T0000Z-091028T2100Z/ SOUTH CENTRAL MOUNTAINS- INCLUDING THE CITY OF...RUIDOSO 325 PM MDT WED OCT 28 2009 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. $$ NMZ524-525-291500- /O.EXP.KABQ.WI.Y.0038.000000T0000Z-091028T2100Z/ /O.NEW.KABQ.HZ.W.0004.091029T0700Z-091029T1500Z/ SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- INCLUDING THE CITIES OF...GRAN QUIVIRA...CARRIZOZO 325 PM MDT WED OCT 28 2009 ...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MDT THURSDAY... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MDT THURSDAY. LOW TEMPERATURES ARE EXPECTED TO RANGE FROM 26 TO 30 DEGREES FROM THE SOUTH CENTRAL HIGHLANDS TO THE UPPER TULAROSA VALLEY BY EARLY THURSDAY MORNING. THE WIND ADVISORY FROM EARLIER WEDNESDAY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HARD FREEZE WARNING MEANS SEVERAL HOURS OF FREEZING TEMPERATURES AND LOW TEMPERATURES 28 DEGREES OR COLDER ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ522-523-291500- /O.NEW.KABQ.HZ.W.0004.091029T0700Z-091029T1500Z/ ESTANCIA VALLEY-CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...MORIARTY...ESTANCIA...CLINES CORNERS 325 PM MDT WED OCT 28 2009 ...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MDT THURSDAY. LOW TEMPERATURES ARE EXPECTED TO RANGE FROM 25 TO 30 DEGREES FROM THE ESTANCIA VALLEY TO THE CENTRAL HIGHLANDS BY EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HARD FREEZE WARNING MEANS SEVERAL HOURS OF FREEZING TEMPERATURES AND LOW TEMPERATURES 28 DEGREES OR COLDER ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ533-535>538-291500- /O.NEW.KABQ.FZ.W.0006.091029T0700Z-091029T1500Z/ GUADALUPE COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS- INCLUDING THE CITIES OF...SANTA ROSA...CLOVIS...PORTALES... FORT SUMNER...ROSWELL 325 PM MDT WED OCT 28 2009 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Oct 27, 9:33 PM MDT, 1 hour 54 minutes earlier.
Area forecast discussion, Oct 27, 9:33 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 933 PM MDT TUE OCT 27 2009 .UPDATE... HAVE CANCELLED THE WIND ADVISORY FOR THE WESTERN ZONES... HOWEVER...COULD BRIEFLY REACH CRITERIA ALONG THE COLD FRONT AS IT SWEEPS THROUGH. ALSO EXPANDED THE WIND ADVISORY ACROSS ZONES 539 AND 540. AT LEAST 60KT OF 700 MB FLOW IS PROGGED BY BOTH THE NAM AND THE GFS TO COME ACROSS THE SOUTH CENTRAL MOUNTAINS BETWEEN 06Z AND 12Z. DUNKEN RAWS IS ALREADY BLOWING STRONGER THAN KSRR...AND BOTH SHOULD CONTINUE TO INCREASE OVERNIGHT. HAVE ADJUSTED WIND GRIDS TO ACCOUNT FOR THIS. BACKED OFF ON POPS THROUGH MIDNIGHT. DEWPOINTS STILL IN THE SINGLE DIGITS AND TEENS...SO WILL TAKE A LITTLE BIT FOR TOP DOWN MOISTENING TO OCCUR. HOWEVER...ECHOES INCREASING OVER ARIZONA...THEREFORE... RAISED POPS AFTER MIDNIGHT GENERALLY ALONG AND BEHIND THE EXPECTED FRONTAL POSITION. BETTER SNOW CHANCES FOR THE SANGRES APPEAR TO BE AS UPPER LOW NEARS. THUS...WINTER WX HIGHLIGHTS STILL LOOK ON TRACK...AND WILL NOT MAKE ANY CHANGES ATTM. ZONE UPDATES OUT SHORTLY. 34 && .PREV DISCUSSION...300 PM MDT TUE OCT 27 2009... LOOKING MORE AND MORE AS IF THIS STORM SYSTEM WILL BE MAINLY A WEST SLOPE EVENT. LOW LEVEL EASTERLY FLOW APPEARS TO BE LARGELY ABSENT...EXCEPT FOR A SHORT PERIOD OF NORTH TO NORTHEAST WINDS OVER NORTHEAST NEW MEXICO THURSDAY MORNING. FOR THIS REASON...AND THE LATER TIMING OF PREDICTED ONSET OF PRECIPITATION...WILL DROP THE WINTER STORM WATCH FOR ZONES 515 AND 527. CONVERTING THE REMAINDER OF THE WATCH TO WINTER STORM WARNING...ALTHOUGH NAM IS SURPRISINGLY LOW IN REGARDS TO IT/S SNOW ACCUMULATIONS...AND GFS SEEMS ON THE LOW SIDE AS WELL. AS THE UPPER LOW IS CENTERED JUST WEST OF THE FOUR CORNERS AND THE SURFACE FRONT TRACKS INTO NEW MEXICO AROUND MIDNIGHT...THINK SOME OF OUR NORTHWEST ZONES COULD ACCUMULATE SOME ADVISORY AMOUNTS OF SNOW. THEREFORE WILL ISSUE WINTER WEATHER ADVISORY FOR ZONES 501...502 AND 504 STARTING AT MIDNIGHT TONIGHT. SOME DIFFERENCES IN GFS/NAM IN REGARDS TO AXIS OF STRONGEST MOUNTAINTOP WINDS LATER TONIGHT AND WEDNESDAY. GFS SUGGESTS SOME OF THE STRONGER WINDS WILL BE ALIGNED NORTHWARD ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN TOWARDS THE CLINES CORNERS REGION...AFTER MIDNIGHT TONIGHT TIL MIDMORNING WEDNESDAY. WILL ADD ZONE 525 TO THE WIND ADVISORY...BUT LATER SHIFTS MAY NEED TO EXPAND TO THOSE ZONES IMMEDIATELY TO THE NORTH AND EAST OF THE CURRENT WIND ADVISORY AREA. FOR MUCH OF THE EASTERN PLAINS...WEDNESDAY WILL BE WINDY WITH MOST LOCALES SEEING A FINAL DAY OF RELATIVE WARMTH BEFORE TEMPERATURES PLUNGE THURSDAY INTO THE 40S AND 50S. THERE IS SOME POTENTIAL FOR WIND SPEEDS APPROACHING ADVISORY CRITERIA EAST CENTRAL AND SOUTHEAST WEDNESDAY...BUT NOT CONSIDERING EXPANDING THE CURRENT WIND ADVISORY INTO THIS REGION AT THIS TIME. CONTINUED THE MENTION OF THUNDER IN SOME OF THE EASTERN ZONES...ALTHOUGH SPC OUTLOOK FOCUS SEEMS TO BE TO THE EAST OF NEW MEXICO. THE UPPER TROUGH AXIS SLIDES EAST OF NEW MEXICO LATE FRIDAY. NORTHWEST WINDS ALOFT PREVAIL THROUGH THE UPCOMING WEEKEND...ALLOWING FOR A SLOW WARMUP. .AVIATION...VFR CONDITIONS EXPECTED ALL AREAS THROUGH AT LEAST 08Z. SCT LIGHT PRECIPITATION TO MOVE INTO THE NORTHWEST CORNER OF THE STATE SOMETIME BETWEEN 04 AND 08Z AND EXPAND EASTWARD INTO THE MORNING HOURS OF WEDNESDAY. THEREAFTER RAIN AND SNOW SHOWERS OVER THE HIGHER TERRAIN WILL RESULT IN MVFR TO VERY LOCALIZED IFR CONDITIONS AND MOUNTAIN OBSCURATIONS ACROSS AREAS NEAR AND NORTH OF A LINE FROM ROUGHLY QUEMADO TO MOUNT TAYLOR TO KLVS. ELSEWHERE VFR CONDITIONS EXPECTED THROUGH THE DAY WEDNESDAY. ALSO EXPECT STRONG WINDS...ESPECIALLY OVER THE HIGHER RIDGES AND BELOW AND THROUGH GAPS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. .FIRE WEATHER...AS OF THIS WRITING RED FLAG CRITERIA ONLY OCCURRING ACROSS SMALL PORTIONS OF ZONES 105 AND 109. WILL CONTINUE THOSE FOR NOW ACROSS THAT AREA THROUGH THE CURRENT EXPIRATION TIME...BUT WILL NOT COVERAGE AS LARGE AN EXPANSE OF THAT AREA AS PREVIOUSLY EXPECTED. STILL EXPECT GREATEST IMPACT TO BE WESTERN PORTIONS OF ZONES 105 AND 109 WHERE CRITERIA WILL BE MET AND NFDRS FORECAST FIRE DANGER IS VERY HIGH. MIN RH WILL BE BELOW 15 PERCENT ACROSS MUCH OF THE WEST. WINDS ALSO NEARING OR BRIEFLY EXCEEDING CRITICAL THRESHOLDS IN PORTIONS OF THE EASTERN PLAINS...IN THE GENERAL AREA ALONG AND NORTH OF INTERSTATE 40 AROUND SANTA ROSA TO THE NORTHEAST HIGHLANDS. OBSERVED FIRE DANGER IS LOWER AND WETTING IN THAT AREA HAS BEEN RECENT ENOUGH TO HELP PRECLUDE ANY WARNING. PRECIPITATION CHANCES APPEAR GREATEST ACROSS THE WEST AND NORTH LATE TONIGHT INTO THU...WITH SIGNIFICANT SNOW STILL POSSIBLE ACROSS THE HIGHER NORTHERN MOUNTAINS. BREEZY TO WINDY SOUTHWEST WINDS CONTINUE ON WEDNESDAY...BUT WITH ISOLATED TO LOCALLY MORE NUMEROUS SNOW SHOWERS AND SIGNIFICANT COOLING...MINIMUM RH SHOULD REMAIN ABOVE 15 PERCENT. WRAP AROUND PRECIPITATION WILL PROVIDE A FOCUS OF PRECIPITATION ACROSS THE NORTHERN MOUNTAINS ON THURSDAY. OTHERWISE...THE COOLING TREND CONTINUES THURSDAY WITH SOME SLOW WARMING THEREAFTER. && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 3 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES... NMZ524>526-539-540. WINTER STORM WARNING UNTIL 6 AM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ503-510>514-516. WINTER WEATHER ADVISORY UNTIL 6 AM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ501-502-504. && 34
Hazardous weather outlook, Oct 27, 7:12 PM MDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 712 PM MDT TUE OCT 27 2009 NMZ501>540-281200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 712 PM MDT TUE OCT 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 50 MPH WILL CONTINUE ACROSS THE WEST CENTRAL AND SOUTHWEST MOUNTAINS THROUGH THE EVENING. SIMILAR WIND SPEEDS AND GUSTS ARE LIKELY THROUGH THE OVERNIGHT HOURS ACROSS THE SOUTH CENTRAL MOUNTAINS. WIND ADVISORIES REMAIN IN EFFECT FOR BOTH OF THESE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE EARLY WEDNESDAY MORNING THROUGH EARLY THURSDAY MORNING ACROSS THE SAN JUAN...JEMEZ AND SANGRE DE CRISTO MOUNTAINS. THE WEST SLOPES AND LOCATIONS ABOVE 9000 FEET WILL BE THE FAVORED AREAS. SNOWFALL AMOUNTS OF 4 TO 8 INCHES ARE LIKELY...WITH LOCALLY HIGHER AMOUNTS UP TO ONE FOOT ARE POSSIBLE. SNOWFALL AMOUNTS OF 2 TO 6 INCHES ARE ALSO POSSIBLE ACROSS THE NORTHWEST PLATEAU...NORTHWEST HIGHLANDS...AND THE CHUSKA MOUNTAINS. PLEASE SEE THE LATEST WINTER WEATHER MESSAGE FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS BY CONTACTING THE NATIONAL WEATHER SERVICE AT 1.888.386.7637. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 3:17 PM MDT | Winter Weather Advisory | ABQ | 21 hr | |
| Oct 28, 3:25 PM MDT | Freeze Warning | ABQ | 18 hr | |
| Oct 28, 3:25 PM MDT | Hard Freeze Warning | ABQ | 18 hr |
Nearby
High Wind Warnings in New Mexico, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.